# SDR AWXA0000302

- Difficulty date: May 11, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 33,141 hours, 15,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON-ROUTINE LINE, CORROSION.  FWD RT WIND SCREEN FLOOR TRACKS BETWEEN FR 20 AND FR 24, Y 765 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SEAT TRACKS IAW A320 SRM 51-72-11, DUMMY RAIL IAW A320 SRM 51-72-16.  PRIMED AND PAINTED REWORK AREA IAW A320 SRM 51-70-00.
